# SDR CALA2021091301562

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 70,846 hours, 30,355 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* ELECTRICAL SMELLIN FLIGHT DECKAND CABINDURING FLIGHT FOUND AVIONICS COOLING BLOWER FAN INOP. REQUIRES M&E 31-2126-9-9004 PART IS NIS IN PDX. DEFERRED IAW MEL 2126A. CRW REPORTED ACRID ODOR IN FLIGHT DECK AND CABIN BEFORE DESCENT STARTED. ALSO HEARD WHIRRING NOISE AND FELT VIBRATION IN FLOOR AT THE SAME TIME. FOLLOWED QRH CHECKLIST AND SET BLOWER/EXTRACT FANS TO OVERRIDE AND SET CABIN FANS SWITCH OFF. AFTER TURNING FANS OFF, NOISE AND ODOR SUBSIDED. NO SMOKE VISIBLE. MAINTENANCE HAS IDENTIFIED DEFECTIVE BLOWER FAN.  APPROVED MEL 2126A FOR INOP BLOWER FAN. DEFERRED IAW MEL 2126A
